Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Items where Author is "Sélley, F"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Kiss, IZ, Morris, CG, Sélley, F, Simon, PL and Wilkinson, RR (2014) Exact deterministic representation of Markovian SIR epidemics on networks with and without loops. Journal of Mathematical Biology, 70 (3). pp. 437-464. ISSN 0303-6812

This list was generated on Thu Dec 2 12:07:21 2021 UTC.